# SDR CALA2023082802655

- Difficulty date: August 25, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N77012
- Make and model: Boeing 777224
- Aircraft serial: 29860
- Aircraft time: 110,793 hours, 11,214 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Precooler
- Part number: 23419921
- Condition: Cracked
- Location: Aft
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

LOUD AIR NOISE COMING FROM #1 ENG EXHAUST.  WITH APU AIR ON INSPECTED AND FOUND #1 ENGINE PRECOOLER CRACKED AND LEAKING. ADDED PHOTO. REMOVED #1 ENG PRECOOLER ASSEMBLY. REF AMM 36-11-15. SECURED . TAPED OPEN DUCTS, FAMV, AND CONTROL PRESSURE SENSE LINE TO PRSOV. . PRECOOLER, AIRB OFF 25-3611-9-0007 8279 ON 25-3611-9-0007 8258 PRECOOLER, AIRB OFF 25-3611-9-0007 8279 ON 0000 INSTALLED #1 ENGINE PRE COOLER PER AMM 36-11-15-400-803-001.PERFORM LEAK CHECK. OPS CHECKS GOOD PARTS USED: 25-3611-9-0007,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1501971 SN OFF 8279
